# SDR R61A201303170280

- Difficulty date: March 17, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N102HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000157
- Aircraft time: 16,555 hours, 12,951 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE L1 DOOR LOCK INDICATION WAS NOT WORKING PROPERLY.  MAINTENANCE ADJUSTED DOOR LOCK INDICATOR PER EMB AMM 52-11-00.  NO DEFECTS NOTED AND OPS CHECKED GOOD.
